Read all posts
www.reuters.com

Stopping cholesterol-lowering drugs could be deadly 

(Reuters Health) - Stopping a cholesterol-lowering drug because of a muscle ache or stomach pain can be dangerous in the long run, suggests a new study. Researchers found that people who stopped taking statins after reporting a side effect were 13 percent more likely to die or have a heart attack or stroke over the next four years than people who kept taking the drugs.

Read the article on U.S.

Dr. Sears Comments:

Dr. Barry Sears
The primary reason they die after stopping statins is that statins aid in the resolution of inflammation by increasing the formation of resolvins.  When the statins are stopped, the production of resolvins slows down.  The solution is taking more omega-3 fatty acids to build up the levels of resolvins in the body.  Then there is little reason for taking statins.

Leave a Reply

Your email address will not be published. Required fields are marked *